# SDR UPS96505827

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT FRONT WING O/B FLAP MOST O/B SKIN PNL TOP IS CRACKED.  REMOVED AND FABRICATED NEW SKIN PNL AND INSTALLED PER SRM 57-53-01, 51-40-02, 51-40-08, 51-40-05 AND MM 51-20-10.
